Thanks ladies - really appreciate your input
May I be really cheeky Moorcow and ask what the discharge was like in colour?
Mine is just like a creamy white/light yellow. My groin lymph nodes keep flaring up and going down as well, ONC reckons its just my bodies reaction to the chemo...but they do blame everything on chemo - I just want the reassurance as you say so they have referred me to gyny now.
They've asked me not to start my tamoxifen unit the gyny has seen me as they said the tamoxifen can come with its own set of gyny issues.
My Periods were really heavy before chemo started, had one after first FEC and then nothing else since (coming up for no.5)
I still get period type pain in stomach and my boobs ache from time to time, not sure whether its Hormones or just them healing from the Op. Gill x
Hiya, no worries re "too much info" - for me this is the place where we can share the info and ask the qestions - if people don't want to read the thread they can avoid it after all.
Anyways, good idea to get checked our for reassurance even tho it could well be the chemo..
when I had 3 FEC and 3 Tax my periods stopped after first FEC - then discharge on and off until a few months after the chemo - not maybe as heavy as yours but very noticeable, but it didn't feel like period as yours seems to. Now on Tamox and everyso often for no apparent reason discharge starts again and then goes away...
hey ho, if we mess with the hormones this much I guess wierd stuff will happen?
hope the check up is reassuring,
I had x4 FEC and x4 TAX, just had my last TAX 2 weeks go. My period starting messing about after my first TAX and then stopped after my second TAX.
Throughout chemo, Ive had this constant whitish PV discharge and occasionally I get painful boobs, backache, a pelvic pressure type pain and then a few days of heavier discharge with a bloody tinge to it. Almost like a period but no bleeding.
Ive lost track of my ovulation pattern or when I would have been ovulating and menustrating so can't even guess at whether its sort of a cyclical thing going on.
My question is did anyone else have any menustration type symptoms but no actual bleeding, any odd vaginal discharge without any irritation etc. I had a smear, swabs etc and all came back negative. I had it repeated again and the results again are negative.
Doctors are quick to blame any "odd" symptoms on chemo but I asked for a gyny referral just for peace of mind.
Any input is kindly received.
Sorry if the above is too much info, but the best peole to ask is those who have been through chemo etc.